# SDR DALA2017122608891

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N301DQ
- Make and model: Boeing 737732
- Aircraft serial: 29687
- Aircraft time: 28,643 hours, 11,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  EMERGENGY LIGHTS FAILED AT THE EMERGENCY EXIT AFT LEFT,  FWD LEFT AND AFT SEAT MOUNTED LIGHTS. MAINTENANCE R & R THE POWER SUPPLY BATTERY PACK IAW AMM 33-51-06.  OPS CHECKED OK.
